# SDR 99ZZZX1585

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317CC
- Make and model: Braero BAE125800A
- Aircraft serial: 258093
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: C46P181711
- Condition: Cracked
- Location: Rt Engine
- Part time: 4,403 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE HAD LOW POWER ON A FIVE-POINT RUN.  FOUND PIPE CRACKED.  JET-CARE ENGINE MONITORING DID NOT SHOW ANY ABNORMALITY.  THIS PIPE IS FOR THE RUDDER BIAS SYSTEM.  THERE IS NO REPAIR FOR THIS PIPE, AND MUST BE REPLACED.
